MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TRABECULAR METAL TWO-PEG POROUS TIBIAL COMPONENT RIGHT SIZE E; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TRABECULAR METAL TWO-PEG POROUS TIBIAL COMPONENT RIGHT SIZE E; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580); Aseptic loosening (4883)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision of the tibia to address unknown post-operative complications.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - unknown persona femoral component catalog #: ni lot #: ni, unknown persona articular surface catalog #: ni lot #: ni g2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision of the tibia to address pain and tibial loosening approximately four (4) years post-operatively.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b1, b4, b5, b6, d1, d2, d4, d6a, d10, g3, g4, g6, h2, h4, h6, h11.D10 - concomitant devices - persona cruciate retaining articular surface right, 10mm catalog #: 42522000510, lot #: 65072776, unknown persona femoral component catalog #: ni, lot #: ni.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA TRABECULAR METAL TWO-PEG POROUS TIBIAL COMPONENT RIGHT SIZE E
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24381738
Report Number0001822565-2026-00545
Device Sequence Number10257545
Product Code MBH
UDI-Device Identifier00889024510562
UDI-Public(01)00889024510562(17)310208(10)64876839
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number42530007102
Device Lot Number64876839
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/26/2026
04/14/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/13/2026
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown